# SDR UIEA2018061101122

- Difficulty date: June 10, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 78,968 hours, 10,312 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Insulation
- Condition: Damaged
- Location: Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG NR 2 IDG POWER FEEDER CABLE HAS DAMAGED COLD SHRINK INSULATION SLEEVE ATT2 LEAD. R&R NR 2 ENG IDG COLD SHRINK ATT2 LEAD IAW AMM 24-11-01 SWPM 20-30-14. ACCOMPLISHED TEST OF THE IDG SHOWN IN THE POWER PLANT TEST REF TABLE 71-00-00/201 CONFIG3 TEST GOOD.
